# SDR HEEA062834

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 23054164
- Condition: Failed
- Location: Fadec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 SENSOR CAUSING FADEC DEGRADE LIGHT.   REPLACED WITH SERVICEABLE ASSY.
